# SDR ASAA2023021441938

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,639 hours, 17,312 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1714970501
- Part serial: 0001729
- Condition: Faulty
- Location: E/E Rack E5
- Part time: 70,662 hours, 36,642 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING RECEIVED "SINGLE FMC OPERATION" SCRATCHPAD MESSAGE. FO ND SHOWED MAP FLAG, VTK, NO ANP/RNP. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 FOUND R FMCS FAILED PREVIOUS FLT LEGS, REPLACED NEW FMCS #2 WITH TRANSFERRED & VERIFIED SOFTWARE, UPDATED PERFORMANCE FACTOR, INSTALLATION TEST GOOD PER B737-800 AMM 34-61-02/401. PER TECH SERVICES REQUEST, REPLACED NEW #1 FMCS TO MATCH #2 FMCS P/N, TRANSFERRED & VERIFIED SOFTWARE, UPDATED PERFORMANCE FACTOR, INSTALLATION TEST GOOD PER AMM 34-61-02/401.
